Jump to content

Recommended Posts

OMG! I'm trying to introduce myself as a new member here ☺️ Not quite sure if this is how it's done, seems like Rocket Science to me! A lovely lady DFKS directed me here to join the active Durvalumab  Forum. Seems the one I was following in Inspire has somewhat dried up for now. I will post more about myself once I'm sure this is how I should get started

Thank you All Roseann

Stage llla NSCLC (adenocarcinoma)

Share this post


Link to post
Share on other sites

Don't feel bad. It took me several weeks to figure it out as well. Just type away...it won't be long till others see your posts and respond as well. The members and moderators here are superb.

I've only been a member since June but have learned a lot from here. I am (or maybe was) a Durvalumab user as well. I'll find out this week if I will continue with it (I've had 18 infusions of Durvalumab since last November) or if I will now be taking a different route because of progression. Also Stage llla NSCLC

-Ron

Share this post


Link to post
Share on other sites

Wait, I think maybe I got this ! I hope you can continue! I am on a break too! I had 2 infusions, started to get awful pain in my left foot and right knee, I have arthritis, also started to get a raspy voice. All Duvry related! So I started to get a little freaked out with the bone and muscle pain I do not want to have my arthritis turning into Rheumatoid Arthritis, that would be terrible!

I am so sorry to hear of progression 😢 do you have a new treatment plan yet? I will keep you in my thoughts and prayers Ron, that your team will find a perfect plan for you!

BTW I named my remaining tumor which is 1.2cm George LOL! 

Share this post


Link to post
Share on other sites

Roseann, My first Durvalumab break was right after my second infusion as well. My liver function test results (AST & ALT readings) shot through the roof and I was forced off the Durvalumab for 5 weeks. It turned out that it was my body way of saying let me slowly get used to this strange chemical you put in me. There was no steroids or anything given, just a break from the immunotherapy. After my liver tests returned to normal and I resumed the infusions my liver function tests have remained perfectly normal ever since. Of course later it was discovered that my thyroid had then shut down because of the Durvalumab so I am now on hormone replacements and likely will always be from now on. Also I have a dry mouth and have lost sense of taste. (Gee I would have thought I would have lost some weight due to not enjoying the taste of food anymore, but no, of course not!). All the other side effects such as the itching and rashes, I have had only mild cases of which were only an annoyance more that anything else. I was hoping to get my 12 months worth of infusions in, but alas my recent CT indicated a possible progression in one of the original spots. CT and PET scans both indicate regrowth and the biopsy is tomorrow morning to confirm. Then Wednesday afternoon I have an appointment with the Onc to discuss the results and what the options are. All the other previous spots all appear to be dead scar tissue and there was no uptake during the PET scans, and the previously involved lymph nodes all disappeared. Mostly good news except for that one location which will knock me off finishing the Durvalumab treatments. The Onc says that due to the location and size (2.1cm x 1.8cm) of the single active tumor, that I may now be a candidate for stereotactic radiation. We'll learn more this week and figure out a plan. I haven't discovered what happens while still in 3A, completed all the radiation and chemo and you've then had progression with one immunotherapy drug already. My Onc says they don't do biomarker testing until stage 4 and I hate the thought of having to wait till then to be able to do something more. I am sure that the insurance company will have some input as well!

BTW: I hope your "George" takes a long vacation and then gets lost never to return. 

-Ron

Share this post


Link to post
Share on other sites

Ron, Thanks for the speedy reply, yes I really wasn't to sure about going on this drug, I had Cisplatin/Etoposide as my chemo cocktail (2 cycles) with 34 rounds of radiation daily. I was hoping that would be all it took to get me to NED but that wasn't happening! Hence George, a stubborn leftover, So my oncologist said NIC said standard protocol for Stage llla no surgery our types of cancer next line of treatment is Durvalumab. I did so much research, read the Pacific trail studies, read and followed the peoples threads on Inspire.com to see what kind of side effects they encountered. drilled my oncologist. and I was pretty scared, it's such a new drug! Every one reacts differently right? She told me my cancer is in a curative state. I still am not entirely sure, but I need to trust in my doctor, keep a very close eye on my blood work and if the side effects become too hard to cope with I can always stop she told me 🤯

I also have the itchy over here, no wait it's over there thing, no rash tho. And the taste buds thought I was done with that after chemo, but that came back too ugh! My hair geez Louise, Everyone told me Yep your gonna lose it! It started to fall out a little here and there, so I went and had it shaved close to my head so the trauma wouldn't be too bad, well the shi_ never fell out just thinned out a bit LOL! Now I have this brillo pad head =), I always had very curly hair just never this short! Constant fatigue! And I have not  had an infusion since 8/26 powerful stuff stays in our system for like I don't know how long after............

Well here's to a restful night, Take care

Roseann

Share this post


Link to post
Share on other sites

Welcome SillyCat,

Both you and RonH are on Durvalumab "sabbatical". If you post on the Durvalumab Forum, we'll be better able to follow you and address any questions or concerns you may have.

Members are here for each other with questions and support. I like to think that open dialogue and knowledge is the antithesis to fear.

With Blessings and Gratitude,

DFK

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...